The only time I have experienced any hypersensitivity of the skin is when I had an epidural injection in my neck for bulging/herniated discs. My hair couldn't even touch the skin because it felt like a cheese grater was going over my skin. I don't know what this could be from. I have an idea but don't know if it could be true or not so don't quote me on this but what if by taking your probiotic is has caused the bad bacteria to die off and maybe it has created some sort of hypersensitivity? Like I said, this is just a thought nothing more. Did this sensitivity coincide when you started any of your supplements?
Moderator for Allergies/Asthma and Co-moderator for UC
~Left sided Uc-'92-Colazal(9 daily),6mp(50-100mgs),Prilosec,Biotin,Forvia,Pro-Bio**Unable to tolerate Asacol, Rowasa or Canasa**~Year-round allergies-Singulair, Allegra~Secondary Reynauds Syndrome-'04-Norvasc~Spinal Stenosis(?)~Sacroiliitis-epidural injections~bulging and herniated discs C5/C6 & C6/C7~3rd epidural injection 9/4, Neurontin and Skelaxin
To help Healingwell - click here: DONATE